MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 12MM DIAMETER 100MM LENGTH OFFSET STEM EXT COMBINED 145MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. 12MM DIAMETER 100MM LENGTH OFFSET STEM EXT COMBINED 145MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted g2: australia.Additional associated products & mdrs.------------------------------------------------------ (b)(6) size 3 precoat cemented stemmed a/p wedged tibial lot# 63885791 mdr: 0001822565-2023-02872 (b)(6) 13mm diameter 100mm length offset stem extension combined length 145mm lot# 63941617.Mdr: 0001822565-2023-02874.(b)(6) prc agmt block dist sz d 5mm lot# 63683407.Mdr: 0001822565-2023-02875.(b)(6) left size d cemented option femoral lot# 63850332.Mdr: 0001822565-2023-02876.(b)(6) 2mm height size c,d with locking screw yellow articular surface lot# 63713247.Mdr: 0001822565-2023-02877.
 
Event or Problem Description
It was reported that approximately 5 years post implantation, the patient was revised due to pain and instability.No obvious cause for instability was identified during the revision procedure.Attempts have been made and no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  h6-component code- suggested code: mechanical g4 -stem.Visual examination of the returned provided pictures identified explanted implants which were covered in blood.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: hinged left total knee arthroplasty with no hardware failure or loosening.No fracture seen.Complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
12MM DIAMETER 100MM LENGTH OFFSET STEM EXT COMBINED 145MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17943973
Report Number0001822565-2023-02873
Device Sequence Number7543188
Product Code JWH
UDI-Device Identifier00889024221451
UDI-Public(01)00889024221451(17)280531(10)63981070
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598802012
Device Lot Number63981070
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/29/2024
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight66 KG